# SDR USAA2012031900028

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,026 hours, 19,780 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PAI283000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV E SMOKE DETECTION AURAL AND LIGHT ACTIVATED IN FLIGHT.  NO SMOKE WAS FOUND.  RESET AFT PANEL - AURAL AND LIGHT INDICATIONS EXTINGUISHED.  CIDS PANEL LAV SMOKE ILLUMINATED.  MAINTENANCE PERFORMED OPERATIONAL TEST OF THE LAV SMOKE DETECTION SYSTEM IAW AIRBUS MAINTENANCE MANUAL 26-17-00-710-001 WITH NO FAULTS NOTED.
